Discrete spectrum of a general quadratic pencil of Schrodinger equations


Akbulut A., Bairamov E.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.37, no.5, pp.307-315, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 5
  • Publication Date: 2006
  • Journal Name: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.307-315

Abstract

In this paper, using the boundary properties of the analytic functions we investigate the structure of the discrete spectrum of the boundary value problem